does changing dosage effect your cycle?

Hello

I've recently been told my levothyroxine dosage of 100mg was too high and about 2 weeks ago it was reduced to 75mg. my blood tests were TSH 0.04 & T4 21.5

I am starting to feel more myself, more energy, less low etc but now my period is 7 days late with no sign of it arriving any time soon.

Do you think this decrease could have messed my cycle up? Its either that or the early menopause I've been warned of is doing it's thing :(

oh and my weight just won't shift at the moment, even with regular running and pretty healthy eating!

thank you x

6 Replies

oldestnewest
  • Hi

    I have not been on levo long but the first month I took it I went from a 23 day cycle to 43!!!!! As nothing else had changed I put this down to the levo. So although its not scientific I think it did affect my cycle.

    Hopefully someone with more info will be along to help soon.

    Pip

  • Thanks Pip, I hope it is the levo. I don't my periods to stop just yet x

  • I know the feeling!

  • Anyone else experienced this? Still no period ??

  • Hi Polly

    If you get no more replies today, I would suggest asking this question again.

    Sometimes they get missed.. :)

    L

    x

  • will do thanks Louise x

You may also like...